# SDR SWAA2021041356817

- Difficulty date: March 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW LIGHT LENS AND ASSY EMERGENCY EXIT LIGHT AT PASSENGER CABIN / REPLACED SIDEWALL PANEL 231YHW LIGHT LENS AND ASSY EMERGENCY EXIT LIGHT AT PASSENGER CABIN IAW BOEING 737-70 AMM 33-51-01-960-802
